Cross Reference Up

Tseng, H-C, Huang, W-N and Huang, D-W (2017). Modified Benford’s law for two-exponent distributions. Scientometrics 110(3), pp. 1403–1413.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Alipour, A and Alipour, S (2019). Application of Benford’s Law in Analyzing Geotechnical Data. Civil Engineering Infrastructures Journal 52(2), pp. 323 – 334. DOI:10.22059/ceij.2019.272005.1534. View Complete Reference Online information Works that this work references Works that reference this work